| Model Number |
AU00T0 |
| Medical Device Problem Code |
Material Too Rigid or Stiff (1544)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Evaluation summary: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported the plunger of a preloaded intraocular lens (iol) delivery system was stiff.There was no reported patient impact however the eye did 'jolt'.Additional information was requested.
Additional Manufacturer Narrative
Additional information provided in b.3.And d.10.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Product evaluation: the product was not returned for analysis.The complainant indicates the use of a viscoelastic, which is not qualified for use with associated device.The reported complaint was not observed as no sample was returned for analysis; however, based on the information provided by the customer, the most likely root cause is failure to follow directions for use (dfu), as the customer states the use of non-qualified viscoelastic.Lens delivery performance may be negatively affected when using other non-qualified viscoelastics leading to underfill, overfill, misfolding , delivery issues and /or damage.All product and batch history records are quality reviewed prior to product release.The manufacturer internal reference number is: (b)(4).